# SDR UPS02239191

- Difficulty date: August 15, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND IN NLG FWD L/H PRESSURE WEB AT BS 235 APPROX.     CRACK REMOVED IAW SRM 51-40-2. HFEC INSPECTION CONFIRMED CRACK REMOV AL. REPAIR PARTS FABRICATED AND REPAIR INSTALLED IAW SRM 51-40-2, FI G. 1.
